feelings on abilify

Discussion in 'General Parenting' started by guest3, Mar 23, 2007.

  1. guest3

    guest3 Guest

    mt difficult child II is on 20 of Abilify. I and his teacher feel that's too much but the Dr. won't lower it. I know the wellbutrin is making him irritable and I hope she'll pull him off soon. Any thoughts?
     
  2. Steely

    Steely Active Member

    Abilify made my son extremely hyper! He was up for 48 hours with no end in sight. It is hard to know if that will be the same with your son, since each person is different. However the 2 antipdepressants your son is taking, might be making him really irritable, high strung, impulsive, and unable to control his emotions since most BiPolar (BP) patients do not do well on SSRI's like Wellbutrin and Lexapro. As far as dosage, I think 20mg is a somewhat normal dose - but I am not a DR. - that was just the dose my son was on when he was 12. If I were you I would check out new doctors.........the fact he/she is suggesting 2 SSRIs for a patient with BiPolar (BP) is concerning to me.
     
Loading...